Jump to content

The crying we suffer has a name - Pseudobulbar Affect


ShakeyJerr
 Share

Recommended Posts

You know that crying we all get that has nothing to do with depression? They tears that well up uncontrollably as we recover from the effects of these insidious psychotropic meds we all took?

 

Well, it has a name: pseudobulbar affect.

 

And of course, it already has an approved drug to help mask it. Because big pharma is more than happy to take advantage of what there other drugs did to us.

 

I'm in too much of a crying bout right now to write more about this. Do some googling. But don't let what you read lead you to thinking you should take any medication to cope with this. As we have all learned, powerful brain chemistry altering drugs is not the answer.

 

SJ

Main thread: http://survivingantidepressants.org/index.php?/topic/14472-shakeyjerr-say-hello/

History: Prozac & Lithium from 1999 to 2003. Ended up back on after 4 months because taking a beta-blocker caused immediate depression (just 2 doses - turned out I didn't even need it; I had no other withdrawal symptoms - I might have ended up med and withdrawal-free otherwise :(). - Switched to Effexor (75mg 3/day) and Seroquel (50mg 3/day) in 2010. - Did a self-taper during 2016. - Developed Discontinuation Syndrome 02/17.

Supplements: Magnesium-Glycinate 400mg split into 4 100mg doses throughout the day. Vitamin C 500mg - once per day. Fish Oil 1360 mg (950 mg Active Omega-3) - twice per day.

I'm not a doctor. I use the internet, experience, and trial & error. Seek medical advice if necessary.

Link to comment
Share on other sites

  • ChessieCat changed the title to The crying we suffer has a name - Pseudobulbar Affect

Thank you Shakey Jerr for the information it is comforting to know. 

I'm so very sorry you have had one of those kind of days.  I am familiar with them as well.

I just Googled it and the term "emotional incontinence,"  was used.  Rather an interesting spin on things.

 

I hope your day and evening improve.

take care,

JS

P.S.  I love the kitty icon!  Made me smile.

 

26 years of Anti-depressants (probably 32, lost track, alone and/in combination Vyvanse 30mg Discontinued Feb. 22, 2013 Topamax  25-75mg Feb 23, 2013--Feb 2016 0.0 mg Discontinued  Lamotrigine 25-50mg Jan 15, 2016-Adverse Reaction Discontinued Feb 2, 2016 T3 25-50mcg Feb.11, 2016  Discontinued April 23, 2016

Escitalopram 20mg-omg fast taper Nov. 2015-Jan.7, 2016 Crash! Reinstated 20mg  Taper Jan 14, 2016  0.0mg Sept 2016 Reinstated Feb.21, 2017 Escitalopram  5mg Dosage Adjustments  Escitalopram to 2.5mg June 28-30; Increased to 3.75mg July 1-28, 2017    July 29-Aug 4 10mg, alternated between 5 and 10mg next couple days.  Aug 9, 7.25mg;  Aug 10-14 10mg; Aug 15-25 7.25mg, August 25-29, 10mg.   

Levofloxacin (January 2017 2 doses) (Adverse Reaction: Neurotoxcity; 3 daysE.R.$30k+tests)

Adderall 25mgXR (start April 23, 2013) (Nov.2016 20mg) (Dec.2016 15mg) (Feb. 5, 2016 10mg) (June 15, 2017) 5mg XR 

Crossover July 7 to Adderall I.M 5mg Discontinued  Reinstated Adderall 5mgXR  July 28th 

Minipress 1mg began July 20-23, 2mg July 24 last dose Discontinued  (Prescribed to assist with side-effects of updose of Escitalopram) WellbutrinXR 150 mg July 24, 2017 Discontinued;  Hydroxyline 25-200 mg daily, began July 20, Discontnued; (Prescribed for side-effects-sensitized; W/D)Gababentin 100mg August 28, 8/29: 00mg, 8/30/17 100mg discontinued (Prescribed for side-effects of sensitized, W//D)Zolipidem PRN (2.5mg.) Reinstated May 15, 2017 after18m+ discontinuation Between May and  Aug18-Aug 30, 2017 Discontinued

Aug. 30. 2017 Escitalopram 8.2mg, Sept. 6 Ecitalopram (7.25 tablet) September 28 Escitalopram   (7 mg tablet)   Omega 3's , October 1 Escitalopram (6.25...I think)  November 1, Escitalopram (approx. 5.75mg) December 1 (5mg)  Missed .75 for few days, lowered dose.  W/D ramped up Dec.23;  Escitalopram 4mg tab. .75ml liquid March 5.  Adderall XR 5mg, Synthroid 112mcg  March 23 Escitalopram 4mg tab .50ml liquid.April 23 Escotalopram 4mgtab .25ml liquid Escitalopram dropping .25 every 30 days; July 23, 2018 Escitalopram 3.50mg, Adderall XR 5mg, Synthroid 112mcg 

July 2021:  Took last dose of Escitalopram .02mg.  Do dah!

Current:   Synthroid/Generic 100mcg decreased November, 2018  (TSH has changed 5 times since August 30, 2018 resulting in both Hyper and hypothyroid symptoms.)  November 1, 2018, increased Adderall XR to 10mg to combat brain fog after decrease in Synthroid.

 

 

Link to comment
Share on other sites

8 hours ago, JS11 said:

Thank you Shakey Jerr for the information it is comforting to know. 

I'm so very sorry you have had one of those kind of days.  I am familiar with them as well.

I just Googled it and the term "emotional incontinence,"  was used.  Rather an interesting spin on things.

 

I hope your day and evening improve.

take care,

JS

P.S.  I love the kitty icon!  Made me smile.

 

 

Thanks for the kind words of support!

 

"Emotional incontinence" - a very appropriate description!

 

SJ

Main thread: http://survivingantidepressants.org/index.php?/topic/14472-shakeyjerr-say-hello/

History: Prozac & Lithium from 1999 to 2003. Ended up back on after 4 months because taking a beta-blocker caused immediate depression (just 2 doses - turned out I didn't even need it; I had no other withdrawal symptoms - I might have ended up med and withdrawal-free otherwise :(). - Switched to Effexor (75mg 3/day) and Seroquel (50mg 3/day) in 2010. - Did a self-taper during 2016. - Developed Discontinuation Syndrome 02/17.

Supplements: Magnesium-Glycinate 400mg split into 4 100mg doses throughout the day. Vitamin C 500mg - once per day. Fish Oil 1360 mg (950 mg Active Omega-3) - twice per day.

I'm not a doctor. I use the internet, experience, and trial & error. Seek medical advice if necessary.

Link to comment
Share on other sites

7 hours ago, ShakeyJerr said:

 

Thanks for the kind words of support!

 

"Emotional incontinence" - a very appropriate description!

 

SJ

So very welcome.  I was thinking of your name today.  How very appropriate it is.  

Hope the tears have dried.

take care,

JS

26 years of Anti-depressants (probably 32, lost track, alone and/in combination Vyvanse 30mg Discontinued Feb. 22, 2013 Topamax  25-75mg Feb 23, 2013--Feb 2016 0.0 mg Discontinued  Lamotrigine 25-50mg Jan 15, 2016-Adverse Reaction Discontinued Feb 2, 2016 T3 25-50mcg Feb.11, 2016  Discontinued April 23, 2016

Escitalopram 20mg-omg fast taper Nov. 2015-Jan.7, 2016 Crash! Reinstated 20mg  Taper Jan 14, 2016  0.0mg Sept 2016 Reinstated Feb.21, 2017 Escitalopram  5mg Dosage Adjustments  Escitalopram to 2.5mg June 28-30; Increased to 3.75mg July 1-28, 2017    July 29-Aug 4 10mg, alternated between 5 and 10mg next couple days.  Aug 9, 7.25mg;  Aug 10-14 10mg; Aug 15-25 7.25mg, August 25-29, 10mg.   

Levofloxacin (January 2017 2 doses) (Adverse Reaction: Neurotoxcity; 3 daysE.R.$30k+tests)

Adderall 25mgXR (start April 23, 2013) (Nov.2016 20mg) (Dec.2016 15mg) (Feb. 5, 2016 10mg) (June 15, 2017) 5mg XR 

Crossover July 7 to Adderall I.M 5mg Discontinued  Reinstated Adderall 5mgXR  July 28th 

Minipress 1mg began July 20-23, 2mg July 24 last dose Discontinued  (Prescribed to assist with side-effects of updose of Escitalopram) WellbutrinXR 150 mg July 24, 2017 Discontinued;  Hydroxyline 25-200 mg daily, began July 20, Discontnued; (Prescribed for side-effects-sensitized; W/D)Gababentin 100mg August 28, 8/29: 00mg, 8/30/17 100mg discontinued (Prescribed for side-effects of sensitized, W//D)Zolipidem PRN (2.5mg.) Reinstated May 15, 2017 after18m+ discontinuation Between May and  Aug18-Aug 30, 2017 Discontinued

Aug. 30. 2017 Escitalopram 8.2mg, Sept. 6 Ecitalopram (7.25 tablet) September 28 Escitalopram   (7 mg tablet)   Omega 3's , October 1 Escitalopram (6.25...I think)  November 1, Escitalopram (approx. 5.75mg) December 1 (5mg)  Missed .75 for few days, lowered dose.  W/D ramped up Dec.23;  Escitalopram 4mg tab. .75ml liquid March 5.  Adderall XR 5mg, Synthroid 112mcg  March 23 Escitalopram 4mg tab .50ml liquid.April 23 Escotalopram 4mgtab .25ml liquid Escitalopram dropping .25 every 30 days; July 23, 2018 Escitalopram 3.50mg, Adderall XR 5mg, Synthroid 112mcg 

July 2021:  Took last dose of Escitalopram .02mg.  Do dah!

Current:   Synthroid/Generic 100mcg decreased November, 2018  (TSH has changed 5 times since August 30, 2018 resulting in both Hyper and hypothyroid symptoms.)  November 1, 2018, increased Adderall XR to 10mg to combat brain fog after decrease in Synthroid.

 

 

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy